# SDR UPS98225489

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 697
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.00-01) ON SKIN SURFACE BS 697 RBL 17.  REPAIRED SKIN IAW SRM 53-30-3 SRM 53-30-2 SRM 51-30-2 SRM 51-10-02.
